Alert archive / Oregon / High Wind Warnings in 2022

High Wind Warning 10, NWS Medford, OR

November 29, 2022Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Nov 29, 2022, 12:30 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Nov 29, 2022, 10:00 PM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 29, 2022, 12:30 PM PST (20:30 UTC)
In effect from
Nov 29, 2022, 10:00 PM PST
Expired
Nov 30, 2022, 1:00 PM PST
In force
15 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2022-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2022-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

466 
WWUS76 KMFR 292030
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
1230 PM PST Tue Nov 29 2022

ORZ021-022-301200-
/O.UPG.KMFR.HW.A.0004.221130T0600Z-221130T1500Z/
/O.NEW.KMFR.HW.W.0010.221130T0600Z-221130T2100Z/
South Central Oregon Coast-Curry County Coast-
Including the cities of North Bend, Reedsport, Harbor, 
Gold Beach, Nesika Beach, Ophir, and Pistol River
1230 PM PST Tue Nov 29 2022

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
PST WEDNESDAY...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected 
  at the coastal headlands and exposed locations along Highway 
  101.

* WHERE...South Central Oregon Coast and Curry County Coast.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will be strongest late Tuesday 
  night into early Wednesday morning.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ081-301200-
/O.NEW.KMFR.WI.Y.0021.221130T1800Z-221201T0300Z/
Central Siskiyou County-
1230 PM PST Tue Nov 29 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Interstate 5 south of Yreka, this includes the cities 
  of Montague, Grenada, Gazelle and Weed. 

* WHEN...From 10 AM to 7 PM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be strongest near Weed. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ085-ORZ030-031-301200-
/O.NEW.KMFR.WI.Y.0021.221130T1800Z-221201T0000Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Day, Lookout, Adin, Alturas, Canby, 
Davis Creek, Likely, Crescent, Gilchrist, Chemult, Adel, 
Lakeview, New Pine Creek, Valley Falls, and Fort Rock
1230 PM PST Tue Nov 29 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST WEDNESDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...In California, all of Modoc County. In Oregon, all of
  Lake County and north to northeast Klamath County. In Klamath
  County, this will include the cities of Sprague River, Beatty,
  Bly Chemult and Crescent. 

* WHEN...From 10 AM to 4 PM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be strongest near and at the
  ridges. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
2 follow-up statements
943 
WWUS76 KMFR 301140
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
340 AM PST Wed Nov 30 2022

ORZ021-022-302100-
/O.CON.KMFR.HW.W.0010.000000T0000Z-221130T2100Z/
South Central Oregon Coast-Curry County Coast-
Including the cities of North Bend, Reedsport, Harbor, 
Gold Beach, Nesika Beach, Ophir, and Pistol River
340 AM PST Wed Nov 30 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph 
  expected at the coastal headlands and exposed locations along 
  Highway 101.

* WHERE...South Central Oregon Coast and Curry County Coast.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will be strongest late Tuesday 
  night into early Wednesday morning.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ081-302300-
/O.EXT.KMFR.WI.Y.0021.221130T1500Z-221201T0300Z/
Central Siskiyou County-
340 AM PST Wed Nov 30 2022

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST
THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Interstate 5 south of Yreka, this includes the cities 
  of Montague, Grenada, Gazelle and Weed.

* WHEN...From 7 AM this morning to 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be strongest near Weed.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ085-ORZ030-031-302300-
/O.CON.KMFR.WI.Y.0021.221130T1800Z-221201T0000Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Day, Lookout, Adin, Alturas, Canby, 
Davis Creek, Likely, Crescent, Gilchrist, Chemult, Adel, 
Lakeview, New Pine Creek, Valley Falls, and Fort Rock
340 AM PST Wed Nov 30 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...In California, all of Modoc County. In Oregon, all of 
  Lake County and north to northeast Klamath County. In Klamath 
  County, this will include the cities of Sprague River, Beatty, 
  Bly Chemult and Crescent.

* WHEN...From 10 AM to 4 PM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be strongest near and at the 
  ridges.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
108 
WWUS76 KMFR 302051
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
1251 PM PST Wed Nov 30 2022

ORZ021-022-302200-
/O.EXP.KMFR.HW.W.0010.000000T0000Z-221130T2100Z/
South Central Oregon Coast-Curry County Coast-
Including the cities of North Bend, Reedsport, Harbor, 
Gold Beach, Nesika Beach, Ophir, and Pistol River
1251 PM PST Wed Nov 30 2022

...HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON...

The front has moved onshore and winds are diminishing.

$$

CAZ081-010300-
/O.CON.KMFR.WI.Y.0021.000000T0000Z-221201T0300Z/
Central Siskiyou County-
1251 PM PST Wed Nov 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Interstate 5 south of Yreka, this includes the cities 
  of Montague, Grenada, Gazelle and Weed.

* WHEN...From 7 AM this morning to 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be strongest near Weed.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ085-ORZ030-031-010000-
/O.CON.KMFR.WI.Y.0021.000000T0000Z-221201T0000Z/
Modoc County-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Day, Lookout, Adin, Alturas, Canby, 
Davis Creek, Likely, Crescent, Gilchrist, Chemult, Adel, 
Lakeview, New Pine Creek, Valley Falls, and Fort Rock
1251 PM PST Wed Nov 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
   AFTERNOON...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...In California, all of Modoc County. In Oregon, all of 
  Lake County and north to northeast Klamath County. In Klamath 
  County, this will include the cities of Sprague River, Beatty, 
  Bly Chemult and Crescent.

* WHEN...From 10 AM to 4 PM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will be strongest near and at the 
  ridges.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Nov 29, 8:48 AM PST, 3 hours 42 minutes earlier.

Area forecast discussion, Nov 29, 8:48 AM PST, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Medford OR
848 AM PST Tue Nov 29 2022

.DISCUSSION...No significant updates to the forecast this morning.
We will be likely upgrading our winter storm watches to warnings
today and also the high wind watch to a warning along the coast.
See previous discussion below for details on upcoming wintry
weather.

&&

.AVIATION...29/12Z TAFs...Mainly VFR conditions prevail across the
region, though areas of MVFR are expected, mainly in the valleys and
along western and northern slopes, where terrain obscurations remain
common. The overall trend is for decreased shower coverage early
this morning, though snow showers are likely to continue along the
Cascades into early Tuesday morning. Patchy areas of LIFR conditions
in fog and low clouds are possible this morning in western valleys,
though conditions aren't ideal for widespread development.

The region will be in a relative break in the weather for much of
today and any lower conditions that develop overnight will improve
by late morning. A strong front will approach the region late this
afternoon and push inland overnight into Wednesday. Expect lowering
conditions and precipitation to begin at the coast by this evening,
spreading to the rest of the forecast area overnight, with freezing
levels between 2000 and 3000 feet MSL. Low level wind shear is
expected ahead of the front, particularly north of Cape Blanco.
-BPN/BR-y

&&

.MARINE...Updated 800 AM PST Tuesday 29 November 2022...Steep mixed
seas will gradually diminish through this morning, followed by a
brief period of relatively improved conditions this afternoon. A
cold front will move onshore Wednesday. Strong south winds are
anticipated with this front, with gales and very steep hazardous
seas expected late tonight into Wednesday. Winds will ease
Wednesday afternoon, but steep to very steep seas are likely to
continue as northwest swell builds Wednesday into Thursday.
Another front will move onshore Friday night, and gales and very
steep seas may accompany this front as well.

&&

.PREV DISCUSSION... /Issued 342 AM PST Tue Nov 29 2022/

SYNOPSIS...A couple of strong, moist fronts will bring very
active weather across southern Oregon and northern California this
week into next week. Snow levels will be low enough to affect low
passes, and possibly the valley floors by Thursday. After a brief
break on Friday, the next system arrives next week bringing
additional snowfall to northern California.

SHORT TERM...Showers have dissipated across Douglas County.
 Temperatures have fallen to freezing or below for most areas at
or above 1000 feet elevation. There remains a potential for liquid
water on roadways to freeze this morning. However, expect impacts
from this to be isolated. Satellite imagery is showing some fog
across portions of the west side valleys. Temperatures have also
fallen into the mid 30s across coastal locations, but with fog and
some higher clouds, this should keep frost concerns isolated.
Therefore, did not issue a frost advisory.

A slight chance for showers continues in eastern Douglas County
Tuesday morning then across Coos and Douglas Counties in the
afternoon. Otherwise, expect dry but cool conditions over the
area.

Tuesday night, a strong, moist frontal system will move towards
the area and gradually move inland across the area Wednesday into
Thursday. This system will bring the potential for heavy snow and
gusty winds in Siskiyou and Modoc Counties and from the Southern
Oregon Cascades eastward. Additionally heavy snow is possible
above 3000 feet in the Kalmiopsis (which includes Bear Camp Road)
and Cascade foothills of eastern Douglas County. Winter storm
watches continue for these areas. There is medium to high
confidence for heavy snow in higher portions of the Kalmiopsis,
the south- central Oregon Cascades and across Siskiyou County.

The most significant impacts are expected in Siskiyou County,
especially above 3000 feet elevation and in the Mount Shasta area
(including portions of Interstate 5 and Mount Shasta City). These
areas are expected to receive the highest precipitation amounts.
Snow levels may fluctuate during the day on Wednesday but are
expected to lower Wednesday evening as precipitation increases,
with snow levels down to 3000 ft in western Siskiyou County and
down to 2500 ft and locally lower near Mount Shasta City. Heavy
wet snow is expected to fall from near Gazelle to Dunsmuir,
including Interstate 5, and may create significant travel
disruptions.  Additionally strong gusty winds are expected in the
Shasta Valley. These conditions combined with snow in the
southern Shasta Valley near Weed, may create near white out
conditions at times, especially late Wednesday afternoon through
Wedensday night. Also trees down and power outages are possible.
Confidence is medium for heavy snowfall accumulations across other
portions of the watch area. Models and ensembles show variability
on how quickly the front will move east of the Cascades on
Thursday. This will factor into how much precipitation falls,
especially for areas from the Cascades eastward. There is high
probability though for at least moderate impacts though. Also
from the Cascades east, expect snow and blowing snow, especially
across high terrain.

Thursday morning, as the front begins to shift east, expect snow
levels to lower further down to around 2000 feet and locally down
to 1500 feet, west of the Cascades. This may result in some light
snow affecting lower passes. We will continue to monitor and
update as confidence increases in the details of this forecast.
Travelers should check the forecast, be prepared for rapidly changing
conditions and carry chains and winter driving supplies.

Additionally, it is worth noting that high winds are also possible
along the coast, and High Wind Watches were issued for these
areas for Wednesday. Please see the NPWMFR for more details. It is
also worth mentioning that the Weather Prediction Center has
included the Coast in a marginal risk for excessive rainfall which
could see some extremely isolated flooding concerns. While
precipitation does not look traditionally high enough for this to
be a major problem, wanted to make sure that the 5% risk was
mentioned for Wednesday.

LONG TERM...(From Previous AFD, 11/28/22)...Thursday night
through Monday...Strong upper ridging upstream over the North
Pacific is sending disturbances over the top and then down the
eastern periphery of the ridge into the PacNW and this will
continue to lead to a colder, wintry pattern in our region.

The first front (see short term discussion) will push to the east of
the area Thursday night. Steady precipitation along the front will
be ending, but cold northwest flow aloft will keep showers going
into Friday morning, especially along and west of the Cascades. Snow
levels during this time period will fall to 500-1500 feet west of
the Cascades (except near 2000 feet at the immediate coast), so
there is some potential for minor snow accumulations at lower
elevations and even on the valley floors (generally less than 1
inch). The best chance for this to happen (40-60%) is the passes on
I-5 north of Medford/Grants Pass, in the Illinois Valley (Hayes
Hill) and at Camas Mtn. There is a 20-40% chance of light snow
accumulations around Medford, Jacksonville and Ashland.

The break between weather systems will be relatively short-lived as
yet another strong low pressure will dig south-southeastward just
offshore. This will bring the next cold front to the coast Friday
night, which will move inland across SW Oregon and NorCal Saturday
through Saturday night. This will likely bring another round of
wintry precipitation to the Cascades and Siskiyous, but with the
axis of heaviest snow directed into the Coast ranges of SW Oregon
and into Siskiyou County (Mt. Shasta region). As of now, the
heaviest snow is likely in western Siskiyou County with snow levels
waffling from 2500-3500 feet, then dropping back down to around 1500
feet by Sunday morning. The largest impacts are likely to occur
along I-5 from Siskiyou Summit southward, but especially in the Mt
Shasta region where another 6-12 inches of snow is possible. More
than a foot of snow is possible in the mountains. Snow amounts
over the east side will be lighter with this event, but still
in the 2-4 inch range south and west of Highways 31/140. There
can once again be some snow impacts over the lower elevations
west of the Cascades, with I-5 passes north of Medford standing the
best chance at measurable snow Friday night/Saturday morning.

The trough axis with this system will push to east of the area
Sunday night with another relative break before the next front
pushes in from the north on Monday. -Spilde

AVIATION...29/12Z TAFs...Mainly VFR conditions prevail across the
region, though areas of MVFR are expected, mainly in the valleys and
along western and northern slopes, where terrain obscurations remain
common. The overall trend is for decreased shower coverage early
this morning, though snow showers are likely to continue along the
Cascades into early Tuesday morning. Patchy areas of LIFR conditions
in fog and low clouds are possible this morning in western valleys,
though conditions aren't ideal for widespread development.

The region will be in a relative break in the weather for much of
today and any lower conditions that develop overnight will improve
by late morning. A strong front will approach the region late this
afternoon and push inland overnight into Wednesday. Expect lowering
conditions and precipitation to begin at the coast by this evening,
spreading to the rest of the forecast area overnight, with freezing
levels between 2000 and 3000 feet MSL. Low level wind shear is
expected ahead of the front, particularly north of Cape Blanco.
-BPN/BR-y

MARINE...Updated 200 AM PST Tuesday 29 November 2022...Steep
mixed seas will gradually diminish through this morning, followed by
a brief period of relatively improved conditions this afternoon. A
cold upper level trough will move into the region late today,
bringing a cold front onshore early Wednesday. Strong southerly
winds are anticipated with this front, and a period of gales with
very steep and hazardous seas are expected late tonight into
Wednesday. Winds will ease Wednesday afternoon, but steep to very
steep seas are likely to continue as northwest swell builds
Wednesday into Thursday. Active weather and seas will persist into
the weekend. -BPN/BR-y

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Storm Watch from Wednesday afternoon through Thursday
     evening for ORZ029-030.

     High Wind Watch from this evening through Wednesday morning for
     ORZ021-022.

     Winter Storm Watch from Wednesday morning through Thursday
     afternoon for ORZ024-025.

     Winter Storm Watch from Wednesday morning through Thursday
     afternoon for ORZ027-028.

CA...Winter Storm Watch from Wednesday afternoon through Thursday
     afternoon for CAZ080.

     Winter Storm Watch from Wednesday afternoon through Thursday
     afternoon for CAZ081.

     Winter Storm Watch from Wednesday afternoon through Thursday
     evening for CAZ082>085.

PACIFIC COASTAL WATERS...High Wind Watch from this evening through
     Wednesday morning for PZZ350-356.

     Small Craft Advisory until 10 AM PST this
     morning for PZZ350-356-370-376.

     Gale Warning from 1 AM to 4 PM PST Wednesday
     for PZZ350-356-370-376.

     Small Craft Advisory from 4 PM this
     afternoon to 1 AM PST Wednesday for
     PZZ350-370.

     Small Craft Advisory from 7 PM this evening
     to 1 AM PST Wednesday for PZZ356-376.

&&

MAS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 8:58 PM PSTHigh Wind WatchMFRCoos, Curry, Douglas16 hr
Nov 29, 2:01 AM PSTGale WarningMFR38 hr
Nov 29, 2:01 AM PSTSmall Craft AdvisoryMFR23 hr
Nov 29, 12:30 PM PSTWind AdvisoryMFRKlamath, Lake31 hr
Nov 29, 12:54 PM PSTWinter Storm WarningMFRCurry, Douglas, Jackson, Josephine, Klamath, Lake48 hr
Nov 29, 12:54 PM PSTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Lake48 hr

Nearby

High Wind Warnings in Oregon, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.